# SDR FDEA201406101382

- Difficulty date: June 10, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CARGO EXTERNAL SKIN DAMAGED, BS 1420.  REPAIRED IAW EA F-5230-T0308269A P1.  REPAIR CLASSIFIED AS MAJOR.
